# SDR AALA20120330007

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORWARD OF LEFT 4 DOOR STATION 1646.3 AT FLOOR LEVEL AT LEFT BUTTLINE 63 HAS DAMAGE TO A FASTENER HOLE.  INSTALLED REPAIR DOUBLER PER THE SRM 51-70-13-0G.
